You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Two Extensions of Results of Archimedes
The American Mathematical Monthly
Vol. 118, No. 1 (January 2011), pp. 66-71
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.118.01.066
Page Count: 6
Preview not available
Abstract We review the two results in the Method of Archimedes, show how they follow from Cavalieri’s principle, and show how two extensions of them can also be proved using Cavalieri’s principle.
Copyright the Mathematical Association of America 2011